Some observations on generalized saddle-point problems

Patrick Ciarlet 1 Jianguo Huang Jun Zou
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, ENSTA ParisTech UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : This paper studies the solvability and stability of a generalized saddle-point system in finite- and infinite-dimensional spaces. Sharp solvability conditions and stability estimates are derived. Copyright © 2003 Society for Industrial and Applied Mathematics
Type de document :
Article dans une revue
SIAM Journal on Matrix Analysis and Applications, Society for Industrial and Applied Mathematics, 2003, 25 (1), pp.224-236. <10.1137/S0895479802410827>
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-00989568
Contributeur : Aurélien Arnoux <>
Soumis le : lundi 12 mai 2014 - 09:52:36
Dernière modification le : jeudi 9 février 2017 - 15:47:42

Identifiants

Collections

Citation

Patrick Ciarlet, Jianguo Huang, Jun Zou. Some observations on generalized saddle-point problems. SIAM Journal on Matrix Analysis and Applications, Society for Industrial and Applied Mathematics, 2003, 25 (1), pp.224-236. <10.1137/S0895479802410827>. <hal-00989568>

Partager

Métriques

Consultations de la notice

113